OPIOID OVERDOSE RESCUE: 3 STEPS TO SAVE LIFE
Overdose is a medical emergency. Signs of overdose include being unresponsive, making gurgling/snore-like sounds, breathing that is very slow, shallow, or the person is not breathing at all. The victim’s face make be pale or ashen, fingernails and lips may be blue and the heartbeat may be slow, erratic or non-existent. If you have reason to suspect opioid overdose, your quick action can save a life.
You can help lower the tragic death rate from drug overdose by learning the Three Steps to Save a Life, and telling your friends and family members to do the same.
Learning these Three Steps is especially important if:
- Someone you know is taking opioid pain medications or using illegal opioids
- Someone you know is recovering from opioid addiction, because if the person relapses, his or her tolerance will be less so the person is at a greater risk of overdose
To learn more, contact us at email@example.com.
Many states, like Georgia, have Medical Amnesty Laws which can give amnesty from arrest for both the caller and the victim in the case of a medical emergency, so don’t be afraid to call for help.
Many states have made Naloxone available without an individual prescription. Ask for it at your local pharmacy.
Rescue breathing and chest compressions can keep oxygenated blood flowing. Good Samaritan laws protect the good faith efforts of those trying to save a life in an emergency. Just do your best.
Watch the short training video and then download the step-by-step guide to your phone.
Dramatic Demonstration Video
Download A Step-By-Step Guide for Your Phone